扫描手机二维码

欢迎您的访问
您是第 位访客

开通时间:..

最后更新时间:..

  • 崔庆 ( 副教授 )

    的个人主页 http://faculty.nuaa.edu.cn/cq/zh_CN/index.htm

  •   副教授
  • 招生学科专业:
    数学 -- 【招收硕士研究生】 -- 理学院
个人简介:

崔庆,南京航空航天大学数学系副教授,硕士生导师。2009年博士毕业于南开大学组合数学中心,2017年在美国佐治亚州立大学访学一年。主要研究方向为结构图论,先后主持国家自然科学基金青年科学基金项目、中国博士后科学基金面上项目、江苏省博士后基金、南京航空航天大学基本科研业务费(青年科技创新基金以及理工融合专项基金)等。目前在Journal of Combinatorial Theory, Series BJournal of Graph TheorySIAM Journal on Discrete MathematicsEuropean Journal of Combinatorics等国内外学术期刊上发表论文二十余篇。


学术论文:

1. Hamilton circles in infinite planar graphs (with Jian Wang and Xingxing Yu), Journal of Combinatorial Theory, Series B, 99 (2009) 110-138.

2. Long cycles in 4-connected planar graphs (with Yumei Hu and Jian Wang), Discrete Mathematics, 309 (2009) 1051-1059.

3. Maximum bipartite subgraphs of cubic triangle-free planar graphs (with Jian Wang), Discrete Mathematics, 309 (2009) 1091-1111.

4. Packing and covering triangles in planar graphs (with Penny Haxell and Will Ma), Graphs and Combinatorics, 25 (2009) 817-824.

5. A note on circuit graphs, The Electronic Journal of Combinatorics, 17 (2010) #N10.

6. On degrees of vertices in critically k-connected graphs (with Lingping Zhong), Acta Mathematicae Applicatae Sinica (Chinese Series), 35 (2012) 928-934.

7. A note on circumferences in k-connected graphs with given independence number (with Lingping Zhong), Ars Combinatoria, 111 (2013) 315-322.

8. Spanning trees in subcubic graphs (with Rui Li), Ars Combinatoria, 117 (2014) 411-415.

9. On a relation between the atom-bond connectivity and the first geometric-arithmetic indices (with Lingping Zhong), Discrete Applied Mathematics, 185 (2015) 249-253.

10. The harmonic index for unicyclic graphs with given girth (with Lingping Zhong), Filomat, 29 (2015) 673-686.

11. The maximum atom-bond connectivity index for graphs with edge-connectivity one (with Qiuping Qian and Lingping Zhong), Discrete Applied Mathematics, 220 (2017) 170-173.

12. On the general sum-connectivity index of trees with given number of pendent vertices (with Lingping Zhong), Discrete Applied Mathematics, 222 (2017) 213-221.

13. The general Randić index of trees with given number of pendent vertices (with Lingping Zhong), Applied Mathematics and Computation, 302 (2017) 111-121.

14. On the harmonic index and the average eccentricity of graphs (with Lingping Zhong), Utilitas Mathematica, 103 (2017) 311-318.

15. 2-bisections in claw-free cubic multigraphs (with Qinghai Liu), Discrete Applied Mathematics, 257 (2019) 325-330.

16. The chromatic number of graphs with no induced subdivision of K_4 (with Guantao Chen, Yuan Chen, Xing Feng and Qinghai Liu), Graphs and Combinatorics, 36 (2020) 719-728.

17. On even cycle decompositions of line graphs of cubic graphs (with Wenzhong Liu and Huazheng You), Discrete Mathematics, 343 (2020) 111904.

18. A note on 3-bisections in subcubic graphs (with Wenzhong Liu), Discrete Applied Mathematics, 285 (2020) 147-152.

19. Partitioning claw-free subcubic graphs into two dominating sets, Graphs and Combinatorics, 36 (2020) 1723-1740. 

20. A characterization of nonfeasible sets in matching covered graphs (with Qinghai Liu, Xing Feng and Fuliang Lu), Journal of Graph Theory, 95 (2020) 509-526.

21. The chromatic number of {ISK_4, diamond, bowtie}-free graphs (with Guantao Chen, Yuan Chen, Xing Feng and Qinghai Liu), Journal of Graph Theory, 96 (2021) 554-577.

22. Implications in rainbow forbidden subgraphs (with Qinghai Liu, Colton Magnant and Akira Saito), Discrete Mathematics, 344 (2021) 112267.

23. Strongly even cycle decomposable 4-regular line graphs (with Wenzhong Liu, Jiancheng Wang and Yan Yang), European Journal of Combinatorics, 94 (2021) 103315.

24. Tight gaps in the cycle spectrum of 3-connected planar graphs (with On-Hei Solomon Lo), SIAM Journal on Discrete Mathematics, to appear.

教育经历
  • 2004.9 -- 2009.6

    南开大学       应用数学       博士研究生毕业       理学博士学位

  • 2000.9 -- 2004.7

    山东大学       信息与计算科学       大学本科毕业       理学学士学位

工作经历
  • 2016.12 -- 2018.1

    美国佐治亚州立大学数学与统计学系      访问学者

  • 2011.5 -- 至今

    南京航空航天大学理学院数学系      副教授

  • 2009.6 -- 2011.5

    南京航空航天大学理学院数学系      讲师

社会兼职
  • 2009.10 -- 至今

    《Mathematical Reviews》评论员

研究方向
  • [1] 图论及其应用